# SDR RMV2009F00001

- Difficulty date: September 30, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N70AX
- Make and model: Lear 35A
- Aircraft serial: 155
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Unsecure
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE FLIGHT CREW NOTICED AIRFRAME VIBRATION.  ACFT LANDED AT THE CLOSEST AIRPORT WITHOUT INCIDENT.  A VISUAL INSPECTION OF THE RT COWLING SHOWED THAT THE FWD OTBD 2 LATCHES WERE UNLATCHED AND THE AFT OTBD LATCH WAS SECURED.  THE UPPER AND LOWER COWLING SUSTAINED MINOR DAMAGE.  CAUSE WAS A FAILURE TO SECURE THE TWO FWD LATCHES AFTER CHECKING ENGINE OIL.  PROCEDURES FOR ENSUING A THOROUGH PREFLIGHT INSPECTION SHOULD BE REINFORCED AND ALL PERSONNEL SHOULD FOLLOW A COMPLETE PREFLIGHT INSPECTION AFTER THE ACFT HAS BEEN DISTURBED FOR ANY REASON PRIOR TO FLIGHT.  (K)
